American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(18E30) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 86 found      Go to page: 1 2 3

[1] Matthew Ballard, Colin Diemer, David Favero, Ludmil Katzarkov and Gabriel Kerr. The Mori program and Non-Fano toric Homological Mirror Symmetry. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Alex Dugas. A construction of derived equivalent pairs of symmetric algebras. Proc. Amer. Math. Soc. 143 (2015) 2281-2300.
Abstract, references, and article information   
View Article: PDF

[3] Mark Hovey. Brown representability and the Eilenberg-Watts theorem in homotopical algebra. Proc. Amer. Math. Soc. 143 (2015) 2269-2279.
Abstract, references, and article information   
View Article: PDF

[4] Chrysostomos Psaroudakis, Øystein Skartsæterhagen and Øyvind Solberg. Gorenstein categories, singular equivalences and finite generation of cohomology rings in recollements. Trans. Amer. Math. Soc. Ser. B 1 (2014) 45-95.
Abstract, references, and article information
View Article: PDF

[5] Joseph Grant. Lifts of longest elements to braid groups acting on derived categories. Trans. Amer. Math. Soc. 367 (2015) 1631-1669.
Abstract, references, and article information   
View Article: PDF

[6] Xiao-Wu Chen. Singular equivalences induced by homological epimorphisms. Proc. Amer. Math. Soc. 142 (2014) 2633-2640.
Abstract, references, and article information   
View Article: PDF

[7] Arend Bayer and Emanuele Macrì. Projectivity and birational geometry of Bridgeland moduli spaces. J. Amer. Math. Soc. 27 (2014) 707-752.
Abstract, references, and article information   
View Article: PDF

[8] Olivier Dudas and Raphaël Rouquier. Coxeter orbits and Brauer trees III. J. Amer. Math. Soc. 27 (2014) 1117-1145.
Abstract, references, and article information   
View Article: PDF

[9] Nathan Broomhead and David Ploog. Autoequivalences of toric surfaces. Proc. Amer. Math. Soc. 142 (2014) 1133-1146.
Abstract, references, and article information   
View Article: PDF

[10] G. Dimitrov, F. Haiden, L. Katzarkov and M. Kontsevich. Dynamical Systems and Categories. Contemporary Mathematics 621 (2014) 133-170.
Book volume table of contents   
View Article: PDF

[11] Boris Goldfarb and Timothy K. Lance. Controlled Algebraic $G$-theory, II. Contemporary Mathematics 620 (2014) 111-132.
Book volume table of contents   
View Article: PDF

[12] Hiroyuki Minamoto. A note on dimension of triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 4209-4214.
Abstract, references, and article information   
View Article: PDF

[13] Yunli Xie and Pin Liu. Lifting to maximal rigid objects in 2-Calabi-Yau triangulated categories. Proc. Amer. Math. Soc. 141 (2013) 3361-3367.
Abstract, references, and article information   
View Article: PDF

[14] Mohammed Abouzaid, Denis Auroux, Alexander I. Efimov, Ludmil Katzarkov and Dmitri Orlov. Homological mirror symmetry for punctured spheres. J. Amer. Math. Soc. 26 (2013) 1051-1083.
Abstract, references, and article information   
View Article: PDF

[15] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information   
View Article: PDF

[16] Wei Hu and Changchang Xi. Derived equivalences for $\Phi$-Auslander-Yoneda algebras. Trans. Amer. Math. Soc. 365 (2013) 5681-5711.
Abstract, references, and article information   
View Article: PDF

[17] Pramod N. Achar. Kostka systems and exotic $t$-structures for reflection groups. Contemporary Mathematics 602 (2013) 1-21.
Book volume table of contents   
View Article: PDF

[18] Ragnar-Olaf Buchweitz and Lutz Hille. Hochschild (co-)homology of schemes with tilting object. Trans. Amer. Math. Soc. 365 (2013) 2823-2844.
Abstract, references, and article information   
View Article: PDF

[19] Aslak Bakke Buan and Robert J. Marsh. From triangulated categories to module categories via localisation. Trans. Amer. Math. Soc. 365 (2013) 2845-2861.
Abstract, references, and article information
View Article: PDF

[20] Peter Jørgensen and Yann Palu. A Caldero--Chapoton map for infinite clusters. Trans. Amer. Math. Soc. 365 (2013) 1125-1147.
Abstract, references, and article information   
View Article: PDF

[21] E. Hosseini and Sh. Salarian. A cotorsion theory in the homotopy category of flat quasi-coherent sheaves. Proc. Amer. Math. Soc. 141 (2013) 753-762.
Abstract, references, and article information   
View Article: PDF

[22] Alexander Polishchuk and Leonid Positselski. Hochschild (co)homology of the second kind I. Trans. Amer. Math. Soc. 364 (2012) 5311-5368.
Abstract, references, and article information   
View Article: PDF

[23] David Hébert. Le foncteur de filtration par le poids. Contemporary Mathematics 571 (2012) 167-174.
Book volume table of contents   
View Article: PDF

[24] Nan Gao. Recollements of Gorenstein derived categories. Proc. Amer. Math. Soc. 140 (2012) 147-152. MR 2833526.
Abstract, references, and article information   
View Article: PDF

[25] Dong Yang. Recollements from generalized tilting. Proc. Amer. Math. Soc. 140 (2012) 83-91. MR 2833519.
Abstract, references, and article information   
View Article: PDF

[26] Silvana Bazzoni, Francesca Mantese and Alberto Tonolo. Derived equivalence induced by infinitely generated $n$-tilting modules. Proc. Amer. Math. Soc. 139 (2011) 4225-4234. MR 2823068.
Abstract, references, and article information   
View Article: PDF

[27] Carlos Sancho de Salas and Fernando Sancho de Salas. The linear dual of the derived category of a scheme. Proc. Amer. Math. Soc. 139 (2011) 1897-1907. MR 2775366.
Abstract, references, and article information   
View Article: PDF

[28] Theo Bühler. On the algebraic foundations of bounded cohomology. Memoirs of the AMS 214 (2011) MR 2867320.
Book volume table of contents   

[29] Leonid Positselski. Two kinds of derived categories, Koszul duality, and comodule-contramodule correspondence. Memoirs of the AMS 212 (2011) MR 2830562.
Book volume table of contents   

[30] Yukinobu Toda. Curve counting theories via stable objects I. DT/PT correspondence. J. Amer. Math. Soc. 23 (2010) 1119-1157. MR 2669709.
Abstract, references, and article information   
View Article: PDF


Results: 1 to 30 of 86 found      Go to page: 1 2 3